MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL

MEDLINE INDUSTRIES LP; TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL
Catalog Number DYND20302
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on 10/2, "patient presented with gross hematuria requiring bladder irrigation.Irrigation syringes were not able to hold suction and completely malfunction.This has been an intermittent ongoing issue.The plunger easily comes out of back of syringe easily comes out increasing risk to provider for biohazard exposure".The customer stated another irrigation tray was used and that there was no serious injury.The customer was unable to confirm the amount of instances the issue occurred.A sample is not available for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility on 10/2, "patient presented with gross hematuria requiring bladder irrigation.Irrigation syringes were not able to hold suction and completely malfunction.".

Common Device Name
TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20561732
Report Number1417592-2024-00920
Device Sequence Number18343508
Product Code KYZ
UDI-Device Identifier40080196031802
UDI-Public40080196031802
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND20302
Device Lot Number0332402A009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown